BROWSE

Related Researcher

Author

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

Convection-diffusion equations in a circle: The compatible case

Cited 6 times inthomson ciCited 5 times inthomson ci
Title
Convection-diffusion equations in a circle: The compatible case
Author
Jung, Chang-YeolTemam, Roger
Keywords
Boundary layers; Characteristic points; Compatibility conditions; Convection-diffusion equations; Singular perturbation analysis
Issue Date
201107
Publisher
GAUTHIER-VILLARS/EDITIONS ELSEVIER
Citation
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.96, no.1, pp.88 - 107
Abstract
In this article we aim to study the boundary layer generated by a convection diffusion equation in a circle. In the model problem that we consider two characteristic points appear. To the best of our knowledge such boundary layer problems have not been studied in a systematic way yet and we indeed know that very complex situations can occur. In the cases that we consider in the present article certain simplifying compatibility conditions are assumed. Other situations will be studied in forthcoming articles which involve noncompatible data, more general domains or higher order operators.
URI
Go to Link
DOI
http://dx.doi.org/10.1016/j.matpur.2011.03.006
ISSN
0021-7824
Appears in Collections:
SNS_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU